# SDR PCAA9700544

- Difficulty date: September 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N831EX
- Make and model: Dhav DHC8102
- Aircraft serial: 160
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON SHUTDOWN WITH EMERGENCY LIGHT SWITCH OFF EMERGENCY LIGHTS CAME ON, FLICKERED AND WENT OFF.  FOUND WIRE NR 20113A22 ON RELAY K20 RECEPTICAL POS B1 TO HAVE BAD SOLDER JOINT IN DC CONTACTOR BOX.  RESOLDER WIRE.  SYSTEM OPERATIONAL CHECKED NORMAL.  AIRCRAFT RETURNED TO SERVICE.  (M)
